National Changhua University of Education Institutional Repository : Item 987654321/15000
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 16836562      Online Users : 170
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/15000

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/15000

Title: Derivations with Engel and Annihilator Conditions on Multilinear Polynomials
Authors: Liu, Cheng-Kai
Contributors: 數學系
Keywords: Derivation;Differential identity;GPI;PI;Prime ring
Date: 2005
Issue Date: 2013-01-07T01:43:27Z
Publisher: Taylor&Francis
Abstract: Let R be a prime ring with a nonzero derivation d and let f(X 1,…,X t ) be a multilinear polynomial over C, the extended centroid of R. Suppose that b[d(f(x 1,…,x t )), f(x 1,…,x t )] n = 0 for all x i R, where 0 ≠ b R and n is a fixed positive integer. Then f(X 1,…,X t ) is centrally valued on R unless char R = 2 and dim C RC = 4. We prove a more generalized version by replacing R with a left ideal.
Relation: Communications in Algebra, 33(3): 719-725
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat
index.html0KbHTML295View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback